# SDR DLM88000929

- Difficulty date: May 10, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 26,374 hours, 20,973 cycles
- Engine time: 8,583 hours, 15,178 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Chip Detector
- Part serial: P80501
- Condition: Leaking
- Location: Apu
- Part time: 8,583 hours, 15,178 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF AT ELP BOTH AFT LAV SMOKE DETECTORS WENT OFF.  FLIGHT ATTENDANT REPORTED UNIDENTIFIABLE SMELL.  OPENED LAV DOORS AND ALARM SILENCED AFTER 1 TO 2 MINUTES.  FOUND APU CHIP DETECTOR O-RING LEAKING.  REPLACED SAME AND PERFORMED DUCT BURNOUT.
